Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

juvianna

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Everything posted by juvianna

  1. Hey guys, I took 40 mg Accutane for 6 months, and my skin was wonderfull for a while. After only one month post my skin started to get oily and got some tiny zits. Now I'm 4 months post and those tiny zits started to break out bigger, and now I have a couple of cysts (as I feared). My doctor told me today I had to begin a 2nd course. On my 1st course the side effects were mild and bearable, but since it's been only 4 months off, I'm quite worried that these side effects will come stronger this
  2. I have an appointment for next week, let's see what he says. Thx for the tip, LillyRose, I'll see if I can find it.
  3. Hey LilyRose7, i have PCOS but it's under control cause I've been taking bc pill for about 8 years, and my hormone levels are good. Thanks though.
  4. Hey guys! I finished my course of Accutane 3 months ago, it worked wonders for some time, but for the past 40 days or something, my skin is getting worse everyday. It started to get oily after 1 month post, and now everyday a new little zit appears. I was wondering, can weight gain be related to acne breakouts when there are no hormonal issues? I've gained 6,5 pounds (3kgs) over the past 2 months, but just because I've been eating more junk food and done no exercises and now my face has a lot
  5. As you said some people go into remission for months, but days? my breakout must be for some other reason then, right? And I don't believe I'll grow out of it, I'm 24 Thanks for the tips.
  6. Hi, My acne wasn't too bad before Accutane, but it was hard to treat it with antibiotics and stuff. So my doctor prescribed me 40mg Accutane /day for 6 months. My skin was almost perfectly clear for 4 months. But now, only 1 week after finishing my treatment, 2 fairly big pimples brokeout. Is it possible that this could be the post-Accutane breakout that some people have? This soon?? I heard it takes months to come back, and even so, better than before. I was looking it up on the internet a
  7. Hi!! I've been on Accutane for 4 months. I heard that not just men, but women too can have hairloss a few months after finishing Accutane, and that sometimes it can be permanent. What's the probability of hairloss on women post Accutane? I haven't lost any hair since I started, but I'm worried about the next months and after... Thx!
  8. Hello! I'm 24, and because of my PCOS (Polycystic ovary syndrome), for the past 8 years I've been taking birth control pills regularly, with the 1-week pauses every month. I never stopped taking it. I started with Mercilon and for the past year I've been on Dianette to see better results for the acne. Unfortunately both pills improved it by only 30%. So now I've been on Accutane for 4 months, along with the bc pills. I heard that Accutane is not very effective if someone has PCOS, and that
  9. Hey guys, I forgot to post what happenned with my treatment! Well, unfortunately I did have my first flare-up on my 30th day, then it just got worse. What really matters though is that it works in the end
  10. This question might sound weird, but when someone takes Accutane and go through the famous flare-up period, it give us the impression that the medication is expelling all the bad stuff out, right? I haven't had too much acne these last few years, but the ones I had were always inflammed, cystic and painful. I started Accutane cause nothing else worked. I'm now on my 21st day (40mg/day), and the only flare-up I've had yet came as a lot of blackheads on my nose, like one in every single pore o
  11. Hey thanks, I was able to get an appointment with my derm. She said it's all normal, so I'll keep going with the treatment. Yaay!
  12. Hi, I'm worried! I've been on Accutane for 2 weeks. I started with 20mg/day, and after 10 days I increased the dose to 40mg, as my dermatologist recommended. Some common side effects started to show up: back pain, dry lips, eyes and nose and a slightly dry skin. A few days ago I noticed some redness on my cheeks, forehead, chin and nose (nowhere else on my face). This redness almost goes away when I'm laid down, and comes back when I sit or stand up. I didn't worry that much by then. Then
  13. I've been taking hydrolysed collagen in powder form, 9g a day to improve my hair, nails and help with cellulite. The thing is, I have some acne cysts, and I've been wondering if collagen can make acne worse or treat it?? Thanks!
  14. I have some doubts about actinotherapy... How many sessions per week you had? Did your acne got any better? For how long? Since the procedure is done with UV lights, were there any side effects, like skin stains? Can it cause even more acne if done with too much frequency? I have cystic acne and my dermatologist told me to have 1 session every day for 7 days. Is it too much? Thanks!
  15. Hi, I'm 23 and have acne since I was 12. I was diagnosed with PCOS (Polycystic ovary syndrome), so I've been taking birth control pills (Mercilon) for 6 years. My PCOS has been under control for 5 years, but I still have a lot of acne (in the forms of nodules and cysts) and hirsutism. So my endocrinologist asked a series of blood tests to check my hormones. They all came back normal. These last few months I've been having a mild hypoglycemia, I don't know if it's related to the skin though. My
×